MathSciNet Relay Station
MathSciNet bibliographic data
MR1766186 (2001e:37032) 37C27 (34C25 37C10 37E99 57M27)
Matsuoka, Takashi Braid invariants and instability of periodic solutions of time-periodic 2-dimensional ODE's. Topol. Methods Nonlinear Anal. 14 (1999), no. 2, 261–274.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement